Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Cold and fever. On clavam. Will extra dose cause problems?

Hi doctor, My baby is 6 months old. He is suffering from cold and fever .My doctor suggested me to give him clavam as one of the medicine. The dosage of clavam to be given was 1 ml in morning and 1 ml at night for 5 days, but by mistaken today i have given him 1 ml in morning ,1 ml in afternoon also. will it cause any problem to my baby.
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  401
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM. I am Dr. Das
Every drug has some side effect. And the dose schedule is prepared on the basis of chemical nature of that drug.
As you have given only once, then there will be no problem. But be careful next time.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor